Foldes, Stephan and Meletiou, Gerasimos (2011) Some remarks on structural matrix rings and matrices with ideal entries. Miskolc Mathematical Notes, 12 (1). pp. 25-29. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
329.pdf Download (759kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2011.329
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:46 |
Last Modified: | 24 Nov 2018 07:46 |
URI: | http://real.mtak.hu/id/eprint/87554 |
Actions (login required)
![]() |
Edit Item |